Multipleperiodic solutions for a class of second-order nonlinear neutraldelay equations

Xu, Yuan-Tong, Shu, Xiao-Bao . Abstract and Applied Analysis 2006. 2006 (10252) :-

Locate this article in:

Bibtex

@article{CIS-286933,
  Author = {Xu, Yuan-Tong and Shu, Xiao-Bao},
  Title = {Multipleperiodic solutions for a class of second-order
 nonlinear neutraldelay equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {10252},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles